BibTeX record journals/amc/TanYCZ14

download as .bib file

@article{DBLP:journals/amc/TanYCZ14,
  author    = {Jieqing Tan and
               Yangang Yao and
               Huijuan Cao and
               Li Zhang},
  title     = {Convexity preservation of five-point binary subdivision scheme with
               a parameter},
  journal   = {Appl. Math. Comput.},
  volume    = {245},
  pages     = {279--288},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2014.07.071},
  doi       = {10.1016/j.amc.2014.07.071},
  timestamp = {Fri, 21 Feb 2020 21:26:16 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/TanYCZ14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics